Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had fever, dizziness, sinus infection and flu. Legs feel rubbery, bottom jaw has jitters. Reason?

I went to my doctor on Thursday afternoon, I was extremely dizzy, had a fever and was diagnosed with a sinus infection and the flu . After leaving the doctors office I was trying to walk and although my legs had been feeling quite rubbery, my back and left shoulder went floppy, and my bottom jaw was jittering as if I was cold. What could have caused that?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

Well you are having FLU thats a viral infection . Well in flu you can have this type of vague feelings , bodyaches etc. and extreme weakness . You can take paracetamol for bodyaches and fever and a multivitamin tablet that will relieve your symptoms .
Generally it will subside on its own without treatment.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor